Facebook Pixel

Could i be pregnant?

By June 3, 2012 - 4:55pm
Rate This

Ok so first off I was on birth control for a month and half nonstop due to changing birth controls and I was spotting brown discharge the whole time I was on it I did miss my birth control two times but followed the instructions to take it when I remembered. When I finished the pack on a tuesday may 22nd the next day wednesday I stopped bleeding until late that night and started having brown spotting again all the way up until saturday when i started having a very light period with red blood until wednesday may 27th i only used about 3 tampons a day and none of them were full infact not even half full. Anyways i stopped taking the birth control because i didn't want to bleed anymore. Now im suffering from mild period like cramps in my lower abdomen, upper abdominal sharp pains under my ribs that come and go, every once in a while im getting shooting pains in my mid lower stomach, dull lower back pain, headaches pretty much every couple of days, my discharge is white, thich and creamy, i keep getting a burning sensation in my left breast, i feel nauseous everyday and all i wanna do all day is sleep because im so exhausted from nothing, also i feel like im sweating in my air conditioned house. Yesterday I went for a walk and could barely walk i felt so nauseous and was getting a sharp pain in my back. I've taken 4 hpt tests and all came back negative but still feel as though im pregnant. If im not pregnant what could all the symptoms be from?

Add a Comment3 Comments


A burning pain in one breast isn't a symptom of pregnancy. Try changing your bra, if it persists then schedule an appointment with your doctor. 

If you have missed a period, please take a pregnancy test.

Good luck,


June 12, 2012 - 6:54am
EmpowHER Guest

I am 20 Years old and I have been experiencing the same symptoms, I have the worst Burning pain in my left breast and also suddenly started taking Nordette after 2 years, this has never happend before,I feel nauseous every day, even if I don't eat anything.Should I be worried?


June 11, 2012 - 7:19am

Hi ellie106,

Thank you for your post. Any time you start a new birth control pill, you may experience spotting. This is because your body is getting adjusted to the hormones and it may take a while to become regulated. Continue taking your pills as prescribed, you may continue to experience light spotting since you were on and off. If it does not seem to get any better after 3 months of taking it as directed then please call your doctor.

All the best,


June 4, 2012 - 5:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!